MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Canadian veterinary journal = La revue veterinaire canadienne · 2019

Cochleotoxicity and acute kidney injury secondary to parenteral gentamicin administration in a dog.

Fisk Amanda, Londoño Leonel, Carrera-Justiz Sheila, Buckley Gareth

Клинический случайСтатьяПеревод в очереди

Аннотация

A 5-year-old neutered male Labrador retriever dog was presented on referral for anuric acute kidney injury (AKI) presumed secondary to parenteral gentamicin administration. Initial management of AKI included a high dose of furosemide for 16 hours which may have contributed to the renal and cochlear damage. The dog received a total of 8 intermittent hemodialysis sessions during hospitalization. While in hospital, the dog became deaf, and brainstem auditory evoked response testing revealed absence of waveforms in both ears, consistent with bilateral deafness due to severe cochleotoxicity. After 33 days of hospitalization, the dog was discharged with persistent deafness, confirmed by a second brainstem auditory evoked response.

Для цитирования: Fisk Amanda, Londoño Leonel, Carrera-Justiz Sheila, Buckley Gareth. Cochleotoxicity and acute kidney injury secondary to parenteral gentamicin administration in a dog.. The Canadian veterinary journal = La revue veterinaire canadienne. 2019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.